# SDR R61A201408150996

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 16,081 hours, 12,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT RED CHARGING LIGHT WAS INOPERATIVE.  MAINTENANCE R & R F/O FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
